Ultracomplete convergence vector spaces and the closed graph theorem

Beattie, Ronald ; Butzmann, Heinz-Peter

Document Type: Article
Year of publication: 2000
The title of a journal, publication series: Topology and its applications
Volume: 111
Issue number: 1
Page range: 59-69
Place of publication: Amsterdam
Publishing house: North-Holland Publ. Co.
ISSN: 0166-8641
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Butzmann Em)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item